# SDR 95ZZZX3750

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321JW
- Make and model: Bell 206B-3
- Aircraft serial: 3446
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Fuel Filter
- Part time: 10,309 hours
- Stage of operation: HO
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAMED OUT IN HOVER.  EXPERIENCED SUCCESSFUL RESTART ON FIRST ATTEMPT.  TWO MINUTES RUN AT 100 PERCENT N2 WITH BOOST PUMPS OFF - CHECKED OKAY.  SHUT DOWN ENGINE.  BLED SYSTEM, FOUND AIR IN ENGINE MOUNTED FUEL FILTER HOUSING.  RAN ENGINE, SHUT DOWN, BLED FILTER AGAIN - NO AIR FOUND.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  AIRCRAFT WAS JUST RETURNED TO SERVICE AFTER APPROXIMATELY 5 WEEKS IN PAINT SHOP ABOUT TEN HOURS BEFORE FLAMEOUT.
